A 22-year-old m an was adm itted to the em ergency departm ent because of dyspnea, pruritus, and…

A 22-year-old m an was adm itted to the em ergency departm ent because of dyspnea, pruritus, and erythem a that developed soon after receiving an am picillin injection. On adm ission, the m an was w heezing and had prom inent swelling of the face, eyelids, lips, and tongue. A diagnosis of drug anaphylaxis was m ade, and an injection of epinephrine was given. Which of the follow ing drugs should also be adm inistered to the patient? A. Aspirin B. Prednisone C. Phenylephrine D. Acetam inophen E. Atenolol F. Dopam ine

Don't use plagiarized sources. Get Your Custom Essay on
A 22-year-old m an was adm itted to the em ergency departm ent because of dyspnea, pruritus, and…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*